Jackie, Sounds like a major & serious problem that has been going on for awhile. I have had other veterans friends that suffer from simular symtoms.Some who served with the 173rd and other combat units. Contact your nearest VA Hospital and request an "Agent Orange Exam" or call 1-800-827-1000 for the nearest VA Facility. If your loved one is "service connected" which means he has a service related disability, contact your nearest veterans service organization (VFW, DAV, American Legion etc) and ask for the "service officer". File a claim for compensation. If the VA can't or won't help contact the National Institute of Health, the telephone number should be in your local telephone book. Also contact the VA web-site at VA.gov. Hope this helps..Gus Allbritton...Eastman, GA
Notify Administrator about this message?
|Home | Help | About Us | Site Index | Jobs | PRIVACY | Affiliate|
|© 2007 The Generations Network|